"Hi there! I've been taking Tecfidera since May 2014 and was fortunate enough (insert sarcastic tone) to have some side effects. :)
Tec is considered immuno-modulatory like the injectables but can be immuno-suppressant in some people.
Just a quick note to say hi! Hi yu, hope this finds you doing well. Sorry I have been vacant on here, but now I come back and I cant seem to get into the full posts of everyone like we used to do. DId they change it all ..... Miss you, hope you are well. HUGS, Candy
Hi Corrie, sorry I missed your note from October but I was in hospital at the time. After spending much of last year in hospital I have now been dx with gastroparesis which really ***** as I love my food. How are you? Karry. :-)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.